# SDR ZZDA2011777

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT SERVICE DOOR OUT (INOPERATIVE).  REPLACED EMERGENCY LIGHT POWER SUPPLY AT STA 952.  OPS CHECK GOOD, REF AMM 33-51.
